# SDR 05FDEA01996

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 29,322 hours, 12,722 cycles
- Engine: Pwa JT9D*
- Engine time: 32,024 hours, 14,237 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG NR 2 EGT ANALOG INDICATION CONSTANTLY SWINGS BETWEEN 440 DEG C TO 460 DEG C IN CRZ.  NR 1 EGT STABLE AT 450  DEG C. ENG NR 2 EGT INDICATION ERRATIC AS WELL DURING APPROACH.  T/S IN PROGRESS.  PERFORMED T/S ACC TO TSM 77-21-00 AND AMM 77-21-03-5-A.  FOUND EGT HARNESS CHAFING WITH COWLING AT POSITION 6 O'CLOCK.  TEMPORARY REPAIRED WITH ELEC PLASTIC TA  PE IAW ESMP.  NR 2 ENG RUN UPPER JRH ALL PARAMETERS READ NORMAL BY AMT 418749.  NR 2 ENG COWLING OPENED/CLOSED PER AMM 71-13-00.
